MAUDE Adverse Event Report: MCKESSON MEDICAL-SURGICAL INC. MCKESSON; SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE

MCKESSON MEDICAL-SURGICAL INC. MCKESSON; SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE
Model Number S699GX
Health Effect - Clinical Code No Code Available (3191)
Date of Event 12/12/2017
Type of Reportable Event Malfunction
Event or Problem Description
During surgical procedure performed to excise a skin lesion from patient's forehead, there were repeated suture breakages.There were two occurrences of complete separations of needles from sutures.During the second occurrence, the needle could not be located.The patient was sent to x-ray with a marker placed in order to locate the needle.Patient was returned to the procedure room where the needle was located and removed without further incidence.

Brand Name
MCKESSON
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE
Manufacturer (Section D)
MCKESSON MEDICAL-SURGICAL INC.
100 exchange boulevard
glendale heights IL 60139
MDR Report Key7185470
Report Number7185470
Device Sequence Number18850232
Product Code GAR
UDI-Device Identifier20612479214532
UDI-Public(01)20612479214532
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/01/2018
Report Date (Section F) 01/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date05/31/2022
Device Model NumberS699GX
Device Lot NumberD7E0086X
Other Device ID Number(17)220531
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Device Age0 YR
Date Report to Manufacturer01/01/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT APPLICABLE.
Patient Age64 YR
Date Report Sent to FDA01/01/2018